Mathematical Epidemic Model of HIV/AIDS in Pakistan

Authors

  • Syed Rizwan Ul Haq Tirmizi Iqra University Main Campus, Karachi (Pakistan)
  • Nasiruddin Khan Department of Mathematics, University of Karachi, Karachi-75270
  • Syed Talha Tirmizi Petroleum Engineering Department, NED University of Engineering and Technology, Karachi (Pakistan)
  • Syeda Amara Tirmizi Iqra University Main Campus, Karachi (Pakistan)

DOI:

https://doi.org/10.3329/bjms.v18i1.39541

Keywords:

HIV/AIDS; labor migration; Pakistan

Abstract

In Pakistan the effect population mobility, specifically labor migration and refugees is also thought to have been important in explaining the rapid spread of HIV/AIDS. One of the effects labor migration is likely to have had increased the prevalence of the overlap of sexual partnership. A nonlinear fractional differential equation model is discussed for transmission and control of HIV/AIDS in Pakistan. We shall also discuss the disease free equilibrium and stability behavior of the model

Bangladesh Journal of Medical Science Vol.18(1) 2019 p.14-23

Downloads

Download data is not yet available.
Abstract
977
PDF
902

Author Biography

Nasiruddin Khan, Department of Mathematics, University of Karachi, Karachi-75270

Department of Mathematics

Downloads

Published

2018-12-30

How to Cite

Tirmizi, S. R. U. H., Khan, N., Tirmizi, S. T., & Tirmizi, S. A. (2018). Mathematical Epidemic Model of HIV/AIDS in Pakistan. Bangladesh Journal of Medical Science, 18(1), 14–23. https://doi.org/10.3329/bjms.v18i1.39541

Issue

Section

Review Article